# SDR DALA2021020100603

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 19,167 hours, 7,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 1718008 DUE TO EXTREMELY HIGH WINDS, ENTRY STAND BLEW INTO ACFT CAUSING A PUNCTURE AND A GOUGE BETWEEN BS 5OOB-500D ABOVE STR 20 LT.  FABRICATED AND INSTALLED REPAIR PARTS FROM BS 500B-500D BETWEEN STR 18-21 LT IAW DELTA ERA 589642-14 REV ORG.
